Jump to content

Stonach Issues/ Irritable Bowel Syndrome?


kalamazoo
 Share

Recommended Posts

I've been having stomach Issues for years. Aches pains, bloating and really bad burning. I have gerd but lately I've had diahrrea for about six months now. Straight. Not watery, just loose. (Sorry for the tmi) but I'm curious if now that ny pots is getting worse my stomach issues will too? I'm seeing a doctor next week but I thought id ask if anyone experienced similar symptoms or irritable bowel syndrome.

Link to comment
Share on other sites

I've had GI issues ever since being dx. Mine gets especially bad when I am experiencing emotional stress which is all too often since I'm trying to raise two teenagers!! I've told my dr. and he doesn't seem to worry (why am I surprised?). I've had increasing problems of late, like, not feeling hungry, being nauseous all the time and not being able to eat a whole lot at one time. Every time I go into the dr. I've lost more weight and all he says is, oh, you've lost some weight. In fact the last two nights I've been a bit worried after dinner because I feel like I'm going to hurl. I don't, but the nausea is so strong. I usually just take some tums and go lie down. I wish there was no such thing as this blasted illness.

Hope you get some answers and feel better soon.

Link to comment
Share on other sites

I feel this way. I had mild but chronic diarrhea (sry tmi) for probably the past decade but never mentioned it to a dr. Anyway, since getting POTS my digestion has been terrible. Nausea bloating pain discomfort and kind of alternating between diarrhea and constipation- though not really because I pretty much always have a bm/day but they aren't complete....sorry to go into this much detail! I am finally seeing my dr about this in march.

Some things that help:

NO raw food (salad)..at least lightly steam

Take digestive enzymes w meals

Drink ginger tea with meals

Eat small meals

Exercise

Link to comment
Share on other sites

My digestive issues fluctuate also. If my stomach issues get worse, so does my pots and vise versa. I'll be as ok as I can get for a few days and my symptoms spiral out of control. I was diagnosed with gerd, had 3 surgeries for it and no relief. No meds help so my dr said it's most likely a nerve problem. I've had intestinal dysfunction since I was born. I have the opposite problem. My intestines barely function. The nausea and stomach pains are horrible. My gerd has been acting up like something fierce the last few days also. All of this rolled together makes me lose my appetite. I can go weeks without eating but then my pots symptoms go into overdrive. It's a vicious cycle. Eat and feel awful or don't eat and feel awful. Lose lose. I'm ready to ask for tpn.

Link to comment
Share on other sites

One of my worst symptoms. I've already lost 30 pounds from it. Add the nausea and ugh! I have noticed that when I take a Benadryl, it seems to help some. Wonder if that signals some kind of mast cell issue - dunno. My doctor has me taking Flintstone vitamins now because I keep testing low on various vitamins, etc. I am sure it's due to my very, very overactive bowels. I could pretty much live with the tachycardia if this would go away. It's really one of the things that ties me to the house the most because it can come without much warning and for no seeming reason.

Link to comment
Share on other sites

I have the opposite problem. I have severe colonic inertia which means that I have nearly no parastalisis or contraction of the colon to move things along. Strangely, I also was diagnosed with microscopoic colitis and went through a bout of contant diarrhea that had me in the bathroom up to 12 times a day and eventually hospitalized for 6 days. That hasn't happened again (Thank God) so I'm confused as I can go from one extreme to another but i definately feel that my GI issues may be the cause of this whole mess for me. I was diagnosed with IBS as a child and they still have that as my diagnosis now, even with the microscopic colitis and colonic inertia. It really depends on which doctor you talk to. I have gone through about 6 GI doctors until I found one who took a different approach to my constipation. I'm not sure that this treatment will be the final one that I stick with since I have a suspicion that my high NE levels are caused by the medication that the GI doc is treating me with.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...